palpitations and heart sensations NEED YOUR HELP

Hi everyone. I am having some terrible sensations from my heart. Its not like when we do excersice or have a fright and the heart races it feels like my heart is filling up with blood and is going to stop. This happens one after the other, I am ok when I am walking or excercising but I am noticing its when I am not doing anything. I feel my whole body is so tense to the point of being stiff. Just wonderded how people describe thier symptoms. Have justed weaned off sertraline as GP said it may be side affect. Getting really worried which I know does not help.

xx

3 Replies

oldestnewest
  • Hi

    It sounds like side effects...which is very common..u should be able to relax better if u know what it is!if u relax the heart beat will slow down.Talk to your doctor for more reassurance.

    Love

    Train

  • This anxiety plays such horrible tricks on us doesn't it? our own imagination doesn't help either....we always think the worst thing and it NEVER happens love. So frustrating...but you are not alone. Please do some breathing exercises , they will work if you concentrate and count the breaths as well. You can bring down your heart rate a lot. Google breathing exercises and have a go lots of love x Ella x

  • thanks ella.I know my breathing is totally out of sync. I bought a breathing device in which you put water in and breath through a mouthpiece. it works on ensuring Oxygen and Carbondioxide are correctly inhaled and exhaled..I have to remember my CBT and tell myself it does not happen whilst I am asleep so there is nothing major wrong.

    x

You may also like...